# SDR DALA2022120907933

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N941DB
- Make and model: Boeing 737-9
- Aircraft serial: 38688
- Aircraft time: 27,607 hours, 13,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 500e-500f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION FOUND AT FWD CARGO FLOOR SUPPORT INTERCOSTAL AT STA 500E-500F. INSTALLED NEW INTERCOSTAL AT FWD CARGO RH SIDE STA 500E TO 500F IAW B737 SRM 51-40-02.
